MathSciNet Relay Station
MathSciNet bibliographic data
MR1616617 60J60 (31C45 35J15 35K10 60J80)
Sheu, Yuan-Chung On a problem of Dynkin. Proc. Amer. Math. Soc. 127 (1999), no. 12, 3721–3728.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement